Sex & Romance
Dear Community,

Our tech team has launched updates to The Nest today. As a result of these updates, members of the Nest Community will need to change their password in order to continue participating in the community. In addition, The Nest community member's avatars will be replaced with generic default avatars. If you wish to revert to your original avatar, you will need to re-upload it via The Nest.

If you have questions about this, please email [email protected]

Thank you.

Note: This only affects The Nest's community members and will not affect members on The Bump or The Knot.

Sleeping issues = Viagra ?

My DH has been having sleep issues and his doctor suggested a sleep study. Upon returning from the study I was surprised that thy prescribed Viagra. Has anyone else had this happen or heard of this before? DH doesn't need it IMO. 
BFP #1 11/07/2012 EDD 07/09/2013 M/C 11/22/2012

BFP #2 02/05/2013 EDD 09/19/2013

Lilypie Angel and Memorial tickers

Lilypie Pregnancy tickers

Re: Sleeping issues = Viagra ?

  • He could have obstructive sleep apnea, diagnosed in the sleep study.  Results of having obstructive sleep apnea are pulmonary hypertension (high blood pressure in the pulmonary arteries) which can lead to right side heart failure.  Viagra is a phosphodiesterase sub-type 5 inhibitor which relaxes the pulmonary vasculature and thus improves the pulmonary hypertension.  In fact, that class of drugs was originally patented for pulmonary hypertension and not erectile dysfunction.  I am glad your DH doesn't have ED .... I think the doctor probably made a very wise decision by prescribing regular low dose Viagra!  Great question!
  • Wow! Thanks so very much for the information! 
    BFP #1 11/07/2012 EDD 07/09/2013 M/C 11/22/2012

    BFP #2 02/05/2013 EDD 09/19/2013

    Lilypie Angel and Memorial tickers

    Lilypie Pregnancy tickers

Sign In or Register to comment.
Choose Another Board
Search Boards